MAUDE Adverse Event Report: TREACE MEDICAL CONCEPTS, INC SYSTEM 1 - ANATOMIC BIPLANAR IMPLANTS; PLATE

TREACE MEDICAL CONCEPTS, INC SYSTEM 1 - ANATOMIC BIPLANAR IMPLANTS; PLATE
Model Number SK12
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after an initial bunion surgery, a broken medial plate was discovered during a post-surgery follow-up.Although there has been no injury reported and no information has been received indicating this malfunction has resulted in a revision surgery to date, there have been similar events where this malfunction has resulted in a revision surgery.Therefore, an mdr will be filed to ensure full compliance with 21 cfr part 803.
 
Additional Manufacturer Narrative
It was reported that after an initial bunion surgery, a broken medial plate was discovered during a post-surgery follow-up.Additional information indicates the patient has a large body mass index (bmi) and tissue tension.Device specific information was not available; therefore, a review of device history records was not able to be performed.However, all non-conformances for possible kits utilized in surgery were reviewed and no non-conformances or issues during the manufacture or release of the products were identified to date that could have contributed to what was reported.Although a number of factors could have contributed to what was reported, the most likely cause cannot be determined due to the device not being returned for evaluation.However, it is possible the patient's large bmi and tissue tension could have contributed to what the patient experienced.Although there has been no injury reported and no information has been received indicating this malfunction has resulted in a revision surgery to date, there have been similar events where this malfunction has resulted in a revision surgery.Therefore, an mdr will be filed to ensure full compliance with 21 cfr part 803.

Brand Name
SYSTEM 1 - ANATOMIC BIPLANAR IMPLANTS
Common Device Name
PLATE
Manufacturer (Section D)
TREACE MEDICAL CONCEPTS, INC
100 palmetto park place
ponte vedra FL 32081
Manufacturer (Section G)
TREACE MEDICAL CONCEPTS, INC
100 palmetto park place
ponte vedra FL 32081
Manufacturer Contact
renae ginter
100 palmetto park place
ponte vedra, FL 
9043735940
MDR Report Key18271881
Report Number3011623994-2023-00313
Device Sequence Number3956226
Product Code HRS
UDI-Device Identifier00853114006006
UDI-Public00853114006006
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K220136
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSK12
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2023
Initial Report FDA Received Date12/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale